Electron. J. Diff. Equ., Vol. 2014 (2014), No. 02, pp. 1-12.

Monotonicity and uniqueness of traveling waves in bistable systems with delay

Yun-Rui Yang, Nai-Wei Liu

This article establishes the monotonicity, uniqueness and Liapunov stability of traveling waves for bistable systems with delay. We use an elementary super-subsolution comparison method and a moving plane technique. Also an example is given to illustrate our results.

Submitted June 27, 2013. Published January 3, 2014.
Math Subject Classifications: 34K18, 37G10, 37G05.
Key Words: Monotonicity; uniqueness; Lyapunov stability; traveling waves; super-sub solutions.

Show me the PDF file (260 KB), TEX file, and other files for this article.

Yun-Rui Yang
School of Mathematics and Physics
Lanzhou Jiaotong University
Lanzhou, Gansu 730070, China
email: lily1979101@163.com
Nai-Wei Liu
School of Mathematics and Information Science
Yantai University, YanTai, Shandong 264005, China.
School of Mathematics, Shandong University
Jinan, Shandong 250100, China
email: liunaiwei@yahoo.com.cn

Return to the EJDE web page